# SDR COMA2010040550084

- Difficulty date: April 5, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 23,578 hours, 19,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3502731
- Condition: Cracked
- Location: Fuselage
- Part time: 23,578 hours, 19,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME 605.00 (P/N 601R35027-31) IS CRACKED.  REPLACED DISCREPANT FRAME SECTION IAW SRM 51-42-06.
